Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil update/ elevated heartrate???help

Posted by noelle on June 2, 2002, at 15:00:27

In reply to Re: provigil update zoe, posted by schuyler on June 1, 2002, at 17:42:19

My pdoc gave me samples of provigil after some failed attempts on adderal, welbutrins. I split 100 mg. The first day was fine, but now even hours after taking it my heart feels like it is going to jump out of my chest. The last time I went to the doctor I had elevated bp on wellbutrin, never happened. I'm not sure if its axiety or what but last night it had me scared to death!
Noelle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:noelle thread:104737
URL: http://www.dr-bob.org/babble/20020602/msgs/108447.html